# SDR DHL2004807012

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YELLOW MX LIGHT ILLUMINATED ON LWR CARGO SMOKE DETECTOR CODE AD16242{B} SYS OK LIGHT ILLUMINATED ALSO.  TRANSFERRED TO DMI 17083 IAW MEL 26-10-1,CAT C PLACARD INSTALLED.
